About Stefan's definition of a foliation with singularities : a reduction of the axioms
Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 4, pp. 391-394.
@article{BSMF_1990__118_4_391_0,
     author = {Kubarski, Jan},
     title = {About {Stefan's} definition of a foliation with singularities : a reduction of the axioms},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {391--394},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {4},
     year = {1990},
     doi = {10.24033/bsmf.2152},
     zbl = {0724.57021},
     mrnumber = {92j:58080},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2152/}
}
TY  - JOUR
AU  - Kubarski, Jan
TI  - About Stefan's definition of a foliation with singularities : a reduction of the axioms
JO  - Bulletin de la Société Mathématique de France
PY  - 1990
DA  - 1990///
SP  - 391
EP  - 394
VL  - 118
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2152/
UR  - https://zbmath.org/?q=an%3A0724.57021
UR  - https://www.ams.org/mathscinet-getitem?mr=92j:58080
UR  - https://doi.org/10.24033/bsmf.2152
DO  - 10.24033/bsmf.2152
LA  - en
ID  - BSMF_1990__118_4_391_0
ER  - 
%0 Journal Article
%A Kubarski, Jan
%T About Stefan's definition of a foliation with singularities : a reduction of the axioms
%J Bulletin de la Société Mathématique de France
%D 1990
%P 391-394
%V 118
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2152
%R 10.24033/bsmf.2152
%G en
%F BSMF_1990__118_4_391_0
Kubarski, Jan. About Stefan's definition of a foliation with singularities : a reduction of the axioms. Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 4, pp. 391-394. doi : 10.24033/bsmf.2152. http://www.numdam.org/articles/10.24033/bsmf.2152/

[1] Chevalley (C.). - Theory of Lie groups. - Princeton University Press, 1946. | Zbl

[2] Helgason (S.). - Differential Geometry and symmetric spaces. - New York and London, Academic Press, 1962. | MR | Zbl

[3] Pradines (J.). - Graph and holonomy of singular foliations. - Preprint, Santiago de Compostela, September 1984.

[4] Stefan (P.). - Accessible sets, orbits, and foliations with singularities, Proc. London Math. Soc., t. 29, 1974, p. 699-713. | MR | Zbl

Cited by Sources: